# SDR AALA20160612005

- Difficulty date: June 12, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 92,700 hours, 14,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CABIN FLOORBEAM AT FUSELAGE STA 347 IS CORRODED ON LOWER SURFACE OF TEE CAP BETWEEN LBL 28 AND LBL 47.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R AND EA 261119.
